MAUDE Adverse Event Report: INSPIREMD LTD. CGUARD PRIME CAROTID STENT SYSTEM

INSPIREMD LTD. CGUARD PRIME CAROTID STENT SYSTEM
Model Number CND0840
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/18/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device investigation: the device was not returned to inspiremd for investigation, a review of the production records confirmed the device met all manufacturing specifications, with no malfunction or nonconformance identified.The procedure was completed using an additional stent, and no patient harm or adverse clinical outcome was reported.An investigation was initiated to identify the underlying failure mode(s) associated with delivery system deployment complications which may result in high resistance or inability to deploy the stent.This mdr is being submitted retrospectively as part of corrections implemented through (b)(4) to ensure reporting compliance.At the time of the event, the complaint was assessed as non-reportable; however, the retrospective review determined that the event meets the reporting requirements of 21 cfr part 803 since the reported event may cause or contribute to an adverse event if it were to recur.Inspiremd's recall (recall no.Z-2330-2026), initiated on may 1, 2026, identified a delivery system issue in the cguard® prime carotid stent system.However, this event occurred prior to the initiation of the recall activities.Capa-027-25 has been initiated to further evaluate similar field-reported performance issues, and complaint trending activities remain ongoing.
 
Event or Problem Description
It was reported that during an elective transfemoral procedure, during the deployment sequence, the cguard prime stent was advanced to the target location; however, the stent was unable to be deployed.A second stent system was then introduced and deployed successfully.A 6×30 sterling balloon was used for post dilatation.The procedure was completed successfully with no reported patient harm was reported.

Brand Name
CGUARD PRIME CAROTID STENT SYSTEM
Common Device Name
CAROTID STENT SYSTEM
Manufacturer (Section D)
INSPIREMD LTD.
4 menorat hamaor street
tel aviv, isr 67448 32
IS  6744832
MDR Report Key25847272
Report Number3032814119-2026-00014
Device Sequence Number18806404
Product Code NIM
UDI-Device Identifier07290120281905
UDI-Public(01)07290120281905(11)250825(17)261130
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/16/2026
Report Date (Section F) 07/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCND0840
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date02/18/2026
Device Age1 YR
Event Location Hospital
Date Report to Manufacturer07/16/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/16/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age79 YR
Patient SexFemale
Date Report Sent to FDA07/16/2026